# SDR HALA0600738

- Difficulty date: September 20, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 60,405 hours, 29,248 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Egt Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, HALFWAY THRU FLT EGT (RIGHT SIDE) DROP FROM 701 TO BETWEEN 12 AND 15 ERRATICALLY.  CAME BACK ON THRU 18000 FT.  SIMULATED TEMP OF 515 PER AMM 77-21-00-755-019-GOO.  SHOOK WIRING CONNECTORS AT D932, D4208P, RT WING/FUSELAGE PRESS SEAL, D4616 J AND P, D5430J AND P, D45 28 J & P, TB237.  ALL OK, NO FLUCTUATING INDICATION.  REPLACED WIRE BUNDLE FROM JUNC BOX TO PYLON.
